9/2011 Hers2 negative DCIS Grade 1 Stage 1 (4cm) Lumpectomy Presently undergoing radiation therapy Day 10 of 30 then to follow with 5 yr oral course tamifoxen
Hx 56 yr with hysterectomy r/t placenta acreata in 77. Have ovaries intact not told in menopause or verified with recent lab test. Annual labs WNL
Severe chronic dry eye, moderate dry mouth and dry itchy skin. Hotflashes (of on) since 08
Off / on mild moderate joint pain and stiffness in 38 of 40 joints with idiopathic pheriperal neuropathy UE LE 05 present with 2 point differential
I have found no articles mentioning differentating side effects radiation therapy with Sjogrens and fibromyalgia Recent increase fatigue (radiation tx?) with increase sporadic low back siatic pain, muscle pain and joint stiffness UE LE (flare of Sjogrens and Fibromyalgia?) No temp usually sub grade with just flu like s/s. Current flu imunizations Nov 4
Also have been unsuccesful what to look for in radation treatment besides radiation side effects of itching, rash, redness, unusual bumps, skin peling or pigmemtation changes or breast pain.
Specialist puzzled and do not want to discuss are possibly unsure of a response or whom to direct back to- PCP or
Minimalist with meds didn't like way body felt in aggresive tx 08 to10 with Previous drug therapies Buspar COX inhibitors lidocaine patches plaquinel, ecovax restasis.
11 Presently manage with NSAIDS OTC capsasin and absorbine JR- Restasis, Refresh drops, and other CAM therapies TENS yoga, meditation, biofeedback, myfacial massage dry needling accupuncture, chiropractor and aqua therapy reluctantly 2011 reintroduction of neurontin (less 90 days) and Cymbalta (less 90 days) Recent fall. Functional ADL just with moderate difficulty weather conditions worse especially wet damp cold also sudden barametric pressure changes
Annual xrays labs wnl
Certainly the fatigue would be a side effect of the Radiation therapy along with the skin issues you mention IF they should occur in the area of exposure to Rads. Your Oncologist (Radiation or General) would be the very best person to consult regarding any and all changes that might occur due to any of your cancer treatment. Your other issues of course would be best discussed with whatever Specialist was managing your case prior to your diagnosis of BC. Regards ....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.